# SDR EIA2004032

- Difficulty date: April 24, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 105,832 hours, 26,244 cycles
- Engine: Pwa JT9*
- Engine time: 79,791 hours, 16,477 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, R, J
- Precautionary procedure: A

## Discrepancy

AT FL 360 IN CRUISE NR 1 ENG SLOWLY SPUN DOWN AND THEN APPEARED TO FLAMEOUT. EPR WAS SET AT 1.41 AT THE TIME.  ATTEMPTED TO RESTART BUT NR 1 ENGINE DID NOT RESTART.  REPLACED NR 1 ENG FUEL FILTER PER MM 73-11-08.  PERFORMED LEAK CHECK, ALL OK.  INSP FRONT VISUAL AND REAR OF ENGINE.  PERFORMED IDLE RUN OF ENG FOUND N1 INOP ON RT EIDS SYSTEM DISPLAY UNIT.  REPORTED BITE IS FAILURE ON FUEL FLOW COMP.  REMOVED & REPLACED RT EIDS DISPLAY AND GROUND RUN PER MM 77-40-09.  N1 OK.  NOTE: FOUND NR 1 IGN SYSTEM INOP ON NR 1 ENGINE (ENTERED ON LOG PAGE 250514 ITEM M1202).  FOUND NR 1 FUEL FILTER HEAVLY CONTAMINATED.  REMOVED & REPLACED FUEL FILTER.  CHECKED COARSE/ FINE FILTER ON FMC, BOTH CLEAN.  CLEANED ALL C/P ON EIDS S
